Quasiregular mapping and cohomology

Mario Bonk Department of Mathematics, University of Michigan Juha Heinonen Department of Mathematics, University of Michigan

TBD mathscidoc:1701.331899

Acta Mathematica, 186, (2), 219-238, 2000.7
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:38 uploaded by actaadmin ] [ 225 downloads ] [ 0 comments ] [ Cited by 16 ]
@inproceedings{mario2000quasiregular,
  title={Quasiregular mapping and cohomology},
  author={Mario Bonk, and Juha Heinonen},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203338137680608},
  booktitle={Acta Mathematica},
  volume={186},
  number={2},
  pages={219-238},
  year={2000},
}
Mario Bonk, and Juha Heinonen. Quasiregular mapping and cohomology. 2000. Vol. 186. In Acta Mathematica. pp.219-238. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203338137680608.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved